# SDR SBAA201410030002

- Difficulty date: September 9, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N761FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0254
- Aircraft time: 10,802 hours, 10,486 cycles
- Engine: Pwa PT6A114A
- Engine time: 10,756 hours, 11,900 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 821000201
- Part serial: 1995784
- Condition: Defective
- Location: Propeller
- Part time: 2,971 hours, 2,806 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

WHILE TURNING TO FINAL APPROACH,  PROPELLER BEGAN TO SHAKE & RATE OF DESCENT INCREASED.  POWER LEVER MOVED FWD BUT APPEARED TO BEHIND THE BETA REVERSE GATE ON CONTROL QUADRANT.  APPEARED PROPELLER HAD GONE INTO AN UNCOMMANDED BETA RANGE DURING FLIGHT.  POWER LEVER FORCEFULLY MOVED FWD TO INCREASE ENGINE POWER.  WHEN REDUCING POWER TO LAND PROPELLER STARTED GOING INTO BETA REVERSE & STAYED THAT WAY UNTIL AFTER LANDING ROLL OUT.  FOUND POWER CONTROL CABLE BROKEN & PROPELLER GOVERNOR DEFECTIVE.   PROP GOVERNOR WAS REPLACED & AFT MOVEMENT OF PWR LEVER CEASED DURING FURTHER TEST RUNS.  CHECKED THE BETA REVERSE LOCKOUT SYS & FOUND THAT IT WAS WORKING NORMALLY.  NO OTHER MX HAS BEEN SCHEDULED OR PERFORMED ON THIS ACFT OTHER THAN RIGGING CHECK & SYS INSPECTION AFTER PROP GOVERNOR REPLACEMENT.
